# SDR CALA2018112502425

- Difficulty date: November 24, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: D5348028020400
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN DOOR 2 LEFT IS CLOSED AND LOCKED LOWER ECAM SHOWS OPEN INDICATION, COMPLIED WITH MEL 5270P. DOOR LOCKS AND CLOSES AND OPENS NORMAL, DOES NOT AFFECT OPERATION OF DOOR. MX CONFIRMED THEY ARE ABLE TO VERIFY DOOR IS CLOSED AS LOCKED AT POSITION 2L. ADJUSTED PROXIMITY SWITCH OF THE LOCKING HOOK OF THE PASSENGER/CREW DOORS WITH THE ECAM DU. CHECK GOOD. OPERATIONAL TEST ACCOMPLISHED ON CUSTOMER CARD. REMOVED AND REPLACED PROXIMITY SWITCH ROLLER SPRING.
